Volume 11,Issue 3,1991 Table of Contents

Other Issues:  


On the Unity in Γ-rings
  Chen Weixin
  1991,11(3):319-324 [Abstract(2208)]  [View PDF]
On Lattice-Ordered Rings with Polynomial Constraints
  Ma Jingjing
  1991,11(3):325-331 [Abstract(1763)]  [View PDF]
Some Consequences Concerning the Kegel Conjecture
  Ge Zujin
  1991,11(3):332-334 [Abstract(2004)]  [View PDF]
Structure of Inner Isomorphic and Inner Non-isomorphic Rings
  Zhou Shifan
  1991,11(3):335-342 [Abstract(1910)]  [View PDF]
Generalized Inverses with Factorization
  Jiang Shengyuan
  1991,11(3):343-347 [Abstract(1802)]  [View PDF]
  1991,11(3):348 [Abstract(1884)]  [View PDF]
Compactness of Set-Valued Mapping Family
  Fang Jialin
  1991,11(3):349-353 [Abstract(2007)]  [View PDF]
  1991,11(3):354 [Abstract(1845)]  [View PDF]
Some Properties of Semi-Topological Subsets
  Li Houyuan
  1991,11(3):355-358 [Abstract(2598)]  [View PDF]
Common Fixed Point Theorems for Mulitvalued Semi-Continuous Mappings
  Song Fumin
  1991,11(3):359-364 [Abstract(1728)]  [View PDF]
Quasisimilarify of Weighted Shifts of Multiplicity N and Degreem
  Yan Zikun
  1991,11(3):365-371 [Abstract(1984)]  [View PDF]
The Saturation Property of Cosine Operator Function
  Zhou Mi
  1991,11(3):372 [Abstract(1767)]  [View PDF]
A Topological Degree for Set-Valued Compact Perturbations of Fredholm Maps
  Fan Xianling
  1991,11(3):373-376 [Abstract(1822)]  [View PDF]
The Characteristic Values of Laplacian Δ on the Nonorientable Compact C Riemannian Manifolds
  Xu Senlin and Zhou Jian
  1991,11(3):377-382 [Abstract(2035)]  [View PDF]
Minimal Hypersurface of Revolution in Hyperbolic Space Hn
  Wang Xinmin and Xu Zhicai
  1991,11(3):383-386 [Abstract(2442)]  [View PDF]
Minimal Submanifolds of a Conformally Flat Space
  Chen Jianhua
  1991,11(3):387-392 [Abstract(1810)]  [View PDF]
A Direct Approach to Invariant Density on Rp
  Ma Renjun
  1991,11(3):393-399 [Abstract(1806)]  [View PDF]
On Graph Having Clique Number α,Chromatic Number α+1
  Xu Baogang
  1991,11(3):400 [Abstract(1858)]  [View PDF]
Littlewood-Paley Operators on the Space of Functions of Weighted Bounded Mean Oscillation
  Qiu sigang and Liu zhenhong
  1991,11(3):401-407 [Abstract(2183)]  [View PDF]
Three-dimensional Pythagorean Theorem for Elliptic Space
  Jiang Sheng
  1991,11(3):408 [Abstract(1799)]  [View PDF]
The Inverse Problem for Asgeirsson's Mean Value Equality
  Lu Zhengyi
  1991,11(3):409-413 [Abstract(1915)]  [View PDF]
Nonexistence Theorems for Solutions of Exterior Problems of Semilinear Elliptic Systems
  Liu Xiupu
  1991,11(3):414-418 [Abstract(1761)]  [View PDF]
The blow -up of the Solution of the Fourth-Order Semilinear Heat Equation
  Wen Ruqing
  1991,11(3):419-424 [Abstract(1859)]  [View PDF]
A Necessary and Sufficient Condition for the Existence of Parabolic Separatrix Cycles in a Quadratic System
  Shen Boqian
  1991,11(3):425-431 [Abstract(1987)]  [View PDF]
  1991,11(3):432 [Abstract(1940)]  [View PDF]
Interpolation by C1 Quartic Bivariate Splines
  Gao Junbin
  1991,11(3):433-442 [Abstract(2285)]  [View PDF]
On Compositions of Generalized Fractional Integrals and Evaluation of Definite Integrals with Gauss Hypergeometric Functions
  A.P.Grinko and A.A.Kilbas
  1991,11(3):443-446 [Abstract(1966)]  [View PDF]
A Kind of Extremal Problems
  Shi Yingguang
  1991,11(3):447-452 [Abstract(2102)]  [View PDF]
Some Problems about Singular Integral Operator
  Sun Qiyu
  1991,11(3):453-454 [Abstract(2094)]  [View PDF]
Complexity of Certain Toeplitz Linear Systems and Polynomial Division
  You Zhaoyong and Lu Hao
  1991,11(3):455-464 [Abstract(2393)]  [View PDF]
Non-h-strong Tournaments and Their Score Vectors
  Li Jiongsheng
  1991,11(3):465-468 [Abstract(1931)]  [View PDF]
A Note on Preconditioned Conjugate Gradients for Solving Singular Systems
  Cao Zhihao
  1991,11(3):469-473 [Abstract(1827)]  [View PDF]
Note on “Some New Results of P-Injective Rings” and “Regular Rings Are Very Regrlar”
  Zhang Jule and Xue Weimin
  1991,11(3):474-476 [Abstract(1721)]  [View PDF]
  1991,11(3):477-478 [Abstract(1669)]  [View PDF]